Nagoya Mathematical Journal

Über eine diophantische Gleichung von Ramanujan-Nagell und ihre Verallgemeinerung

Helmut Hasse

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 1 (1966), 77-102.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801617

Mathematical Reviews number (MathSciNet)
MR0200237

Zentralblatt MATH identifier
0151.03402

Subjects
Primary: 10.13

Citation

Hasse, Helmut. Über eine diophantische Gleichung von Ramanujan-Nagell und ihre Verallgemeinerung. Nagoya Math. J. 27 (1966), no. 1, 77--102. https://projecteuclid.org/euclid.nmj/1118801617


Export citation

References

  • [1] S. Ramanujan, Coll. Papers, Cambridge Univ. Press (1927),327.
  • [2] T. Nagell, Thediophantine equation 27 2' Norsk Mat. Tidsskr. 30 (1948), 62-64 Ark. f. Mat. 4 (1960), 185-187,
  • [3] Th.Skolem-S. Chowla-D. J. Lewis, The diophantine equation 2n2–7x2and related problems, Proc. Amer. Math. Soc.10 (1959), 663-669.
  • [4] H.S. Shapiro-D. L. Slotnick, On the mathematical theory of error-correcting codes, IBM Journal 3 (1959), 25-34.
  • [5] J. Browkin-A. Schinzel, Sur les nombres deMersenne quisont triangulaires, Comptes Rendus Paris (Sen math., phys., astr.) 242 (1956), 1780-1781.
  • [6] S. Chowla-M. Dunton-D. J. Lewis, All integer solutions of 2n– 7– x2 are given by w 3, 4, 5, 7, 15,Kongl. Norske Vidensk. Selsk. Forhandl. (Trondheim) B33 (1960), Nr, 9, 37-38.
  • [7] L. J. Mordell, The diophantine equation 227, Arkiv f. Mat. 4 (1962), 455-460.
  • [8] J. Browkin-A. Schinzel, On the equation 2-Dy2,Bull, Acad. Pol.Sci.8 (1960), 311-318.
  • [9] Siehe dazu E. Landau, Vorlesungen ber Zahlentheorie 3, Leipzig 1927, Satz 698.
  • [10] Siehe dazu etwa H. Hasse, Rein-arithmetischer Beweis desSiegelschen Endlichkeits- satzes fur binare diophantische Gleichungen im Spezialfall des Geschlechts 1,Abh. Deutsche. Akad. d. Wis., Kl. Math. Nat. 1951, Nr.2 (1952), 1-19.
  • [11] R. Apery, Sur unequation diophantienne, Comptes Rendus Paris (Sr. math., phys., astr.) 251 (1960), 1263-1264.
  • [12] Siehe etwa E. Artin-H. Hasse, Diebeden Erganzungssatze zum Reziprozitatsgesetz der /-ten Potenzreste im Krper der /–ten Einheitswurzeln, Abh. Math. Sem. Hamburg 6 (1928), 146-162.
  • [13] R. Apery, Sur uneequation diophantienne., Comptes Rendus Paris (Ser. math., phys.,
  • [14] S. Chowla-M. Dunton-D. J. Lewis, Linear recurrences of order two, Pacific Journ. Math. 11 (1961), 833-845.
  • [15] A. Schinzel, The intrinsic divisors of Lehmer numbers in the case of negative dis- criminant, Arkiv f. Mat. 4 (1962), 413-416.
  • [16] A. Gelfond, Transcendental and algebraic numbers, New-York (1960), 1-190. Universitt zu Hamburg